{"product_id":"motrin-regular-strength-liquid-gels-72-capsules","title":"Motrin Regular Strength Pain Refief Ibuprofen 200mg","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis headache \u0026amp; fever relief product is from Motrin and is supplied in a 200 mg format.\u003c\/p\u003e\n\u003ch2\u003eActive ingredients\u003c\/h2\u003e\n\u003cp\u003e(each capsule contains): Ibuprofen, 200mg (Free acid and Potassium Salt)\u003c\/p\u003e\n\u003ch2\u003eIngredients\u003c\/h2\u003e\n\u003cp\u003eMedicinal Ingredient (each capsule contains): Ibuprofen, 200mg (Free acid and Potassium Salt) Non-Medicinal Ingredients: Gelatin, pharmaceutical ink, polyethylene glycol, potassium hydroxide, propylene glycol, puri ed water and sorbitol\u003c\/p\u003e\n\u003ch2\u003eDirections\u003c\/h2\u003e\n\u003cp\u003eREAD LEAFLET FOR IMPORTANT INFORMATION BEFORE USE. Dosage: Adults and children over 12: For the pain of migraine, take 1 capsule every 4 hours or 2 capsules every 6 to 8 hours at the first sign of symptoms as needed. For all other uses, take 1 capsule every 4 hours or 2 capsules every 6 to 8 hours as needed. Do not exceed six capsules in 24 hours, unless directed by a physician. Use the lowest effective dose for the shortest duration\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhat package size is listed?\u003c\/h3\u003e\u003cp\u003eThe listed package size is 200 mg.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Motrin","offers":[{"title":"Default Title","offer_id":41320607842402,"sku":"557991","price":17.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/dda208bf422f485b3d5b7c918f357a47.webp?v=1789680068","url":"https:\/\/rxclinnic.com\/products\/motrin-regular-strength-liquid-gels-72-capsules","provider":"RxClinic","version":"1.0","type":"link"}